# SDR UPS97821939

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 858/930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, ANGLE HAS EXFOLIATION CORROSION AT RT MLG W/W TOP FWD STA 858 AND STA 930.  REMOVED CORROSION, FLAP PEENED, INSTALLED FREEZE PLUG AND REPAIRED STRAP PER DHC SK-706-663, REF UPS ENGINEERING FILE NR DC8-53-1734, DPS 4.999-2, AND SRM 51-1-8, SRM 51-1-20.
